Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Loosing waight
Mar 28, 2007

Hi i have tested possitive for aids on 3-5-07 I have 62 cd4s. I have been on atripla for 1 week and feel a little better. My question is How long before my cd4 are back to 200 or more? could this be with in weeks ?

Response from Dr. Young

Thanks for your post.

I'm glad to see that you've initiated medications for HIV with your very low CD4.

In general, we'd expect your CD4 count to rise between 100-200 cells in the first year of treatment. Hence, it'll take some time before you reach a CD4 count in excess of 200. Until that time, though, I'd expect you to continue to have improving symptoms and significantly reduced risk of having an AIDS complication.

Good luck, best of health to you. BY



Previous
reyataz 300 mg
Next
Atripla on empty stomach

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement